# SDR UPS05443734

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THERE WERE STRONG FUMES IN COCKPIT.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN SDF.  RAN ALL 3 PACKS, NO DEFECTS NOTED. OK FOR CONTINUED SERVICE
